# SDR CALA2017041000955

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 72,949 hours, 18,194 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 1L, GIRT BAR ENGAGEMENT LIGHT OFF WITH EVACUATION SLIDE ARMING LEVER IN ARMED/ENGAGE POS AT ENTRY /SERVICE DOOR. RELAMPED CKS NORMAL.
